# SDR SIMA20220826001

- Difficulty date: August 26, 2022
- Submitted: August 28, 2022
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 43,616 hours, 38,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD OF WING EMERGENCY LIGHT INOP-C/A-RAR RH FWD OF WING EMERGENCY LIGHT LAMP IN REFERENCE WITH EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. RAR RH FWD OF WING EMERGENCY LIGHT ASSEMBLY IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
